EconPapers    
Economics at your fingertips  
 

Estimation and Testing procedures for the Reliability functions of Exponentiated distributions under censorings

Ajit Chaturvedi () and Shantanu Vyas ()
Additional contact information
Ajit Chaturvedi: University of Delhi - India
Shantanu Vyas: University of Delhi - India

Statistica, 2017, vol. 77, issue 1, 13-31

Abstract: Exponentiated distributions are considered. Two measures of reliability are considered, R(t)=P(X>t) and P=P(X>Y). Point estimation and testing procedures are developed for different parametric functions under Type II and Type I censoring. Uniformly minimum variance unbiased estimators (UMVUES) and maximum likelihood estimators (MLES) are derived. A new technique of obtaining these estimators is introduced.

Keywords: Exponentiated distributions; Point estimation; Testing procedures; Type I and Type II censoring (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:77:y:2017:i:1:p:13-31

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:77:y:2017:i:1:p:13-31